Alert archive / Utah / Wind Advisories in 2015

Wind Advisory 18, NWS Salt Lake City, UT

December 10, 2015

NWS Salt Lake City, UT issued this wind advisory at Dec 10, 2015, 4:04 AM MST. It took effect at Dec 10, 2015, 10:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2015, 4:04 AM MST (11:04 UTC)
In effect from
Dec 10, 2015, 10:00 AM MST
Expired
Dec 10, 2015, 7:24 PM MST
In force
9 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WWUS75 KSLC 101104
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
404 AM MST THU DEC 10 2015

UTZ015-016-101915-
/O.CON.KSLC.HW.W.0009.151210T1700Z-151211T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
404 AM MST THU DEC 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING...

* AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH.

* WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 
  MPH. 

* TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG
  THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE DURING THE EVENING
  HOURS AS A COLD FRONT CROSSES THE AREA.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES
  ACROSS WESTERN UTAH...ESPECIALLY HIGHWAYS 6 AND 50. VISIBILITIES
  MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE
  OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ005-101915-
/O.CON.KSLC.HW.W.0009.151210T1700Z-151211T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
404 AM MST THU DEC 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING...

* AFFECTED AREA...THE GREAT SALT LAKE DESERT.

* WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60
  MPH...SWITCHING TO THE NORTHWEST LATE THIS AFTERNOON.

* TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG BY
  THIS AFTERNOON. WINDS WILL SWITCH TO THE NORTHWEST BUT REMAIN
  STRONG LATE THIS AFTERNOON THROUGH THIS EVENING BEFORE
  DIMINISHING.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES
  ACROSS NORTHWEST UTAH...ESPECIALLY INTERSTATE 80. VISIBILITIES
  MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND SENSITIVE
  OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ003-101915-
/O.NEW.KSLC.WI.Y.0018.151210T1700Z-151211T0200Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
404 AM MST THU DEC 10 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST
THIS EVENING.

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG THIS
  AFTERNOON. WINDS WILL THEN SHIFT TO THE NORTHWEST AND GRADUALLY
  DECREASE DURING THE EARLY EVENING HOURS AS A COLD FRONT CROSSES
  THE AREA.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES
  ACROSS THE AREA...ESPECIALLY INTERSTATE 80. WIND SENSITIVE
  OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ004-014-101915-
/O.NEW.KSLC.WI.Y.0018.151210T1700Z-151211T0400Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI...
RICHFIELD
404 AM MST THU DEC 10 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MST
THIS EVENING.

* AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND
  SEVIER VALLEYS.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS MORNING AND BECOME STRONG
  THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE DURING THE EVENING
  HOURS AS A COLD FRONT CROSSES THE AREA.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST ROUTES
  ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND INTERSTATE 70.
  WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
4 follow-up statements
664 
WWUS75 KSLC 101840
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1140 AM MST THU DEC 10 2015


UTZ015-016-110400-
/O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
1140 AM MST THU DEC 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

* AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH.

* WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 
  MPH. 

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON. WINDS
  GUSTS WILL PEAK LATE THIS AFTERNOON THROUGH EARLY THIS
  EVENING...GRADUALLY DECREASE DURING THE MID TO LATE EVENING
  HOURS AS A COLD FRONT CROSSES THE AREA.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS WESTERN UTAH...ESPECIALLY HIGHWAYS 6 AND 50. 
  VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND 
  SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ005-110400-
/O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
1140 AM MST THU DEC 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

* AFFECTED AREA...THE GREAT SALT LAKE DESERT.

* WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 
  MPH...SWITCHING TO THE NORTHWEST LATE THIS AFTERNOON. 

* TIMING...WINDS WILL CONTINUE TO INCREASE EARLY THIS AFTERNOON
  WITH WIND GUSTS OUT OF THE SOUTH PEAKING DURING THE AFTERNOON.
  WINDS WILL SHIFT TO THE WEST AND REMAIN STRONG FOR A COUPLE
  HOURS BEHIND A STRONG COLD FRONT LATE THIS AFTERNOON THROUGH
  EARLY THIS EVENING.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS NORTHWEST UTAH...ESPECIALLY INTERSTATE 80. 
  VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND 
  SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ003-110200-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0200Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
1140 AM MST THU DEC 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH
  THIS AFTERNOON. THESE WINDS WILL SHIFT TO THE NORTHWEST AND
  DECREASE BEHIND A COLD FRONT LATE THIS AFTERNOON THROUGH EARLY
  THIS EVENING. 

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS THE AREA...ESPECIALLY INTERSTATE 80. WIND 
  SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ004-014-110400-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI...
RICHFIELD
1140 AM MST THU DEC 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND 
  SEVIER VALLEYS. 

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH
  EARLY THIS EVENING. THESE WINDS WILL SHIFT TO THE NORTHWEST AND
  GRADUALLY DECREASE BEHIND A COLD FRONT EARLY THIS EVENING.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND 
  INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
867 
WWUS75 KSLC 102228
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
328 PM MST THU DEC 10 2015


UTZ015-016-110400-
/O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
328 PM MST THU DEC 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

* AFFECTED AREA...WEST CENTRAL AND SOUTHWEST UTAH.

* WINDS...SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 
  MPH. 

* TIMING...WINDS WILL REMAIN STRONG AHEAD OF AN ADVANCING COLD
  FRONT THROUGH EARLY THIS EVENING. WINDS WILL SHIFT TO THE
  NORTHWEST AND DECREASE BEHIND THE FRONT LATE IN THE EVENING.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS WESTERN UTAH...ESPECIALLY HIGHWAYS 6 AND 50. 
  VISIBILITIES MAY BE REDUCED IN AREAS OF BLOWING DUST. WIND 
  SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ005-110400-
/O.CON.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
328 PM MST THU DEC 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

* AFFECTED AREA...THE GREAT SALT LAKE DESERT.

* WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60
  MPH WILL EXIST BEHIND THE COLD FRONT CROSSING THE SALT FLATS
  LATE THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE DURING THE
  EARLY EVENING.

* TIMING...STRONG SOUTH WINDS WILL SHIFT TO THE WEST NORTHWEST
  BEHIND THE COLD FRONT LATE THIS AFTERNOON. GUSTY WEST WINDS WILL
  CONTINUE INTO EARLY THIS EVENING...THEN GRADUALLY WEAKEN DURING
  THE EVENING HOURS. 

* IMPACTS...STRONG AND SHIFTING WINDS ARE EXPECTED ACROSS
  NORTHWEST UTAH. TRAVEL ALONG INTERSTATE 80 WILL BE IMPACTED BY
  THESE SHIFTING WINDS. VISIBILITIES MAY BE REDUCED IN AREAS OF
  BLOWING DUST AND SALT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ003-110200-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0200Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
328 PM MST THU DEC 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE UNTIL
  LATE THIS AFTERNOON. THESE WINDS WILL SHIFT TO THE NORTHWEST AND
  DECREASE BEHIND THE COLD FRONT MOVING THROUGH THE AREA LATE THIS
  AFTERNOON OR EARLY THIS EVENING.

* IMPACTS...STRONG AND SHIFTING WINDS WINDS ARE EXPECTED ALONG
  THROUGHOUT THE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ004-014-110400-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI...
RICHFIELD
328 PM MST THU DEC 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND 
  SEVIER VALLEYS. 

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH
  EARLY THIS EVENING. THESE WINDS WILL SHIFT TO THE NORTHWEST AND
  DECREASE BEHIND A COLD FRONT EARLY THIS EVENING.

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND 
  INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
026 
WWUS75 KSLC 110202
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
702 PM MST THU DEC 10 2015

UTZ005-015-016-110315-
/O.CAN.KSLC.HW.W.0009.000000T0000Z-151211T0400Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE...DELTA...
FILLMORE...BEAVER...CEDAR CITY...MILFORD
702 PM MST THU DEC 10 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING ACROSS WESTERN UTAH AS WINDS ARE DIMINISHING
THIS EVENING.

$$

UTZ003-110315-
/O.EXP.KSLC.WI.Y.0018.000000T0000Z-151211T0200Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
702 PM MST THU DEC 10 2015

...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPIRED THE
WIND ADVISORY ACROSS THE SALT LAKE AND TOOELE VALLEYS AS WINDS
ARE DIMINISHING THIS EVENING.

$$

UTZ004-014-110400-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI...
RICHFIELD
702 PM MST THU DEC 10 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* AFFECTED AREA...THE SOUTHERN WASATCH FRONT AND THE SANPETE AND 
  SEVIER VALLEYS. 

* WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE 
  THROUGH EARLY THIS EVENING. THESE WINDS WILL SHIFT TO THE 
  NORTHWEST AND DECREASE BEHIND A COLD FRONT EARLY THIS EVENING. 

* IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG EAST-WEST 
  ROUTES ACROSS CENTRAL UTAH...ESPECIALLY HIGHWAY 6 AND 
  INTERSTATE 70. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
894 
WWUS75 KSLC 110224
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
724 PM MST THU DEC 10 2015

UTZ004-014-110330-
/O.CAN.KSLC.WI.Y.0018.000000T0000Z-151211T0400Z/
SOUTHERN WASATCH FRONT-SANPETE/SEVIER VALLEYS-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI...MANTI...
RICHFIELD
724 PM MST THU DEC 10 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT...SANPETE AND SEVIER
VALLEYS. WINDS CONTINUE TO DIMINISH THIS EVENING.

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Dec 9, 10:00 PM MST, 6 hours 4 minutes earlier.

Area forecast discussion, Dec 9, 10:00 PM MST, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 PM MST WED DEC 9 2015

.SYNOPSIS...A FAST MOVING WEATHER DISTURBANCE WILL EXIT NORTHERN
UTAH AND SOUTHWEST WYOMING TONIGHT. A SERIES OF COLD PACIFIC
STORM SYSTEMS WILL ENTER THE REGION FROM THE WEST BEGINNING
TOMORROW...BUT CONTINUING INTO EARLY NEXT WEEK.

&&

.DISCUSSION...GRAZING STORM SYSTEM EXITING THE AREA THIS EVENING.
ASSOCIATED COLD FRONT IS NEAR A KTPH-KRKS LINE. A BAND OF LIGHT
PRECIP DEVELOPED ALONG THE BOUNDARY EARLIER BUT HAS WEAKENED AS
THE FRONT HAS MOVED AWAY FROM THE UPPER LEVEL SUPPORT. WITH THE
MAIN FEATURE EXITING...NOT EXPECTING ADDITIONAL DEVELOPMENT ALONG
THE BOUNDARY AND HAVE REMOVED POPS FOR THE REMAINDER OF THE
EVENING AND OVERNIGHT. NO ADDITIONAL UPDATES PLANNED.

WINDS WILL RAMP UP TOMORROW AHEAD OF AN APPROACHING COLD FRONT
WITH 700 MB FLOW PROGGED TO REACH THE 45-55 KT RANGE OVER WESTERN
UTAH BY TOMORROW AFTERNOON. GOING HIGH WIND WARNING COVERS THE
THREAT WELL BUT MAY NEED TO BE SUPPLEMENTED WITH ADVISORIES AS
WINDS HAVE THE POTENTIAL TO REACH CRITERIA ALONG THE WASATCH
FRONT.

THE FRONT WILL MAKE ITS WAY INTO NORTHWEST UTAH THURSDAY AFTERNOON
BEFORE SWEEPING ACROSS THE REST OF NORTHERN UTAH DURING THE
EVENING AND THROUGH CENTRAL AND SOUTHERN UTAH BY FRIDAY MORNING
BEFORE STALLING. WITH GOOD FGEN FORCING SHOULD SEE A FORMIDABLE
BAND OF PRECIP WITH THE FRONT. WITH THE NEAR RECORD WARMTH...SNOW
LEVELS WILL START QUITE HIGH...IN EXCESS OF 8000 FT...BUT WITH -8C
TO -9C AIR MOVING INTO NORTHERN UTAH BY THURSDAY EVENING...SNOW
LEVELS SHOULD RAPIDLY DROP TO VALLEY FLOORS.

FOCUS MOVES TO CENTRAL AND SOUTHERN UTAH FRIDAY MORNING...AND
WITH THE FRONT STALLING OVER SOUTHERN UTAH FRIDAY MORNING...COULD
SEE A PROLONGED PERIOD OF PRECIP THROUGH FRIDAY AFTERNOON. LULL IN
PRECIP EXPECTED FRIDAY NIGHT INTO SATURDAY...THOUGH SOME WARM
ADVECTION PRECIP COULD DEVELOP SATURDAY AFTERNOON. CHANCES FOR
THIS TYPE OF PRECIP IMPROVE ON SUNDAY WITH BETTER MOISTURE. A
SECOND POTENTIALLY SIGNIFICANT STORM SYSTEM IS STILL ON TRACK TO
MOVE INTO UTAH AND SOUTHWEST WYOMING BEGINNING MONDAY.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGH THE
NIGHT WITH SOME HIGH CLOUDS. NORTHERLY WINDS ARE EXPECTED TO
RETURN TO THE SOUTHEAST BY 07Z...BUT THERE IS A 30 PERCENT CHANCE
THEY WILL STICK AROUND LONGER THAN EXPECTED.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HIGH WIND WARNING FROM 10 AM TO 9 PM MST THURSDAY FOR UTZ005-015-
     016.

WY...NONE.
&&

TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Dec 9, 6:48 PM MST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
648 PM MST WED DEC 9 2015

UTZ001>016-019>021-517-518-WYZ021-101400-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
648 PM MST WED DEC 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

A WEAK STORM SYSTEM WILL BRING MINOR ACCUMULATIONS TO THE
NORTHERN MOUNTAINS ALONG WITH GUSTY WINDS ON EXPOSED RIDGELINES
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MILD CONDITIONS WILL CONTINUE ACROSS THE AREA THURSDAY. STRONG
GUSTY SOUTH WINDS WILL DEVELOP THURSDAY...ESPECIALLY ACROSS THE
WESTERN VALLEYS AND CONTINUE ACROSS SOUTHERN UTAH THURSDAY NIGHT.

A CHANGE TO A COLDER AND WETTER PATTERN WILL BEGIN LATE THURSDAY.
THIS WILL BRING SNOW DOWN TO THE VALLEY FLOORS OVER PORTIONS OF
THE AREA AT TIMES THROUGH THE WEEKEND INTO THE FIRST PART OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 4:14 AM MSTWinter Weather AdvisorySLC48 hr

Nearby

Wind Advisories in Utah, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.